# SDR HEEA127665

- Difficulty date: March 2, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N714P
- Make and model: Skrsky S76C
- Aircraft serial: 760719
- Aircraft time: 1,965 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Condition: Failed
- Location: Evaporator
- Component: Evaporator
- Component part number: 85022501
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT OFF OF MCY AT 400 FEET BOTH PILOTS SMELLED ACRID ODOR.  ACFT RETURNED TO BASE.  CAUSE OF PROBLEM, EVAPORATOR MOTOR, PN 85-02-250-1, SN K31045.  REPLACED.
